# SDR CA970203014

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2530 · Buffet/Galleys
- Part: Thermal Strips
- Part number: 3338
- Condition: Fused
- Location: Obd Coffee Maker
- Component: Midlandross, 4110001137
- Stage of operation: CR
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

(CAN) IN CRUISE CREW REPORTED SMOKE FROM COFFEE MAKERS GALLEY L3 POSITION  FOUND OUTBOARD COFFEE MAKER CIRCUIT BREAKER POPPED AND PULLED INBOARD CIRCUIT BREAKER NO FURTHER SMOKE AN OVERHEAT CONDITION OF THE OUTBOARD COFFEE MAKER THERMAL STRIPS DE FUSED AND A WIRE BROKEN ON WATER HEATER THERMOSTAT. REPLACED BOTH COFFEE MAKERS.
